MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 1.5, 13 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 1.5, 13 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-012-49-1513
Medical Device Problem Codes Naturally Worn (2988); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: serial #: (b)(6), catalog #: 02-010-03-0215 - logic cr femoral cem, left sz 1.5, serial #: (b)(4), catalog #: 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t, serial #: (b)(6), catalog #: 200-02-29 - three peg patella 29mm.Correction/removal number: z-0021-2022.
 
Event or Problem Description
As reported, the patient had an initial left tka on (b)(6) 2017.The patient returned with complaints, including pain and dissatisfaction.The patient underwent a poly swap on (b)(6)2023 and was revised to a size 15mm crc poly, sz 1.5.Pieces of poly were removed from the patient's wound site.There was no reported surgical delay/prolongation.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the combination of the slope ++ tibial insert and the positioning of the femoral components relative to the tibial components which allowed for excessive posterior contact between the femoral component and the tibial insert, especially laterally, and led to the observed wear of the polyethylene and pain.Additionally, a contributing factor to the wear may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this cannot be confirmed as the device was not available for evaluation and a lateral pre-revision radiograph was not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d8, g1, h2, h3, h6 clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusion codes.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
As reported, the patient had an initial left tka.The patient returned with complaints, including pain and dissatisfaction.The patient underwent a poly swap and was revised to a size 15mm crc poly, sz 1.5.Pieces of poly were removed from the patient's wound site.There was no reported surgical delay/prolongation.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 1.5, 13 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16643953
Report Number1038671-2023-00549
Device Sequence Number5340237
Product Code JWH
UDI-Device Identifier10885862144423
UDI-Public10885862144423
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2019
Device Model Number02-012-49-1513
Device Catalogue Number02-012-49-1513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2023
Supplement Date Received by Manufacturer08/03/2023
01/30/2026
Initial Report FDA Received Date03/30/2023
Supplement Report FDA Received Date08/17/2023
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/12/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age86 YR
Patient SexFemale
Patient Weight97 KG